# SDR ASAA2022072039286

- Difficulty date: July 20, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62683
- Aircraft time: 19,085 hours, 6,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7501201
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION IS CORRODED FROM STA 500H TO 500I. GROUNDED - YES. REMOVED CORRODED SECTION OF LH TRANSITION PANEL (SIDEPLATE) STA 500F+10 TO STA 500L IAW B737-9000ER SRM 53-00-53-2R-5 (AREA OF 100% MATERIAL LOSS). INSTALLED NEW LH TRANSITION PANEL (SIDEPLATE WITH SPLICE) IAW B737-900ER SRM 53-00-53-2R-5 REPAIR 5. W 1" O .040" R .032" L 6" D .008"
